The Feynman path integral as an improper integral over the Sobolev space
Journées équations aux dérivées partielles (1990), article no. 14, 15 p.
@article{JEDP_1990____A14_0,
     author = {Fujiwara, Daisuke},
     title = {The Feynman path integral as an improper integral over the Sobolev space},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1990},
     mrnumber = {92c:58013},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1990____A14_0}
}
Fujiwara, Daisuke. The Feynman path integral as an improper integral over the Sobolev space. Journées équations aux dérivées partielles (1990), article  no. 14, 15 p. http://www.numdam.org/item/JEDP_1990____A14_0/

[1] Albeverio, S.-H. Krohn. R. J., Mathematical theory of Feynman path integral, Lecture notes of Math., 523, Springer, Berlin, (1976). | MR 58 #14535 | Zbl 0337.28009

[2] Feynman, R.P., Space time approach to non relativistic quantum mechanics, Rev. of Modern Phys. 20 (1948), 367-387. | MR 10,224b

[3] Fujiwara, D., Remarks on convergence of some Feynman path integrals, Duke Math. J. 47 (1980) 559-600. | MR 83c:81030 | Zbl 0457.35026

[4] Itô, K., Generalized uniform complex measure in Hilbert space and its application to the Feynman path integrals, Proc. 5th Berkeley symposium on Math. Statistics and Probability, vol. 2, part 1, 145-161, Univ. California press, Berkeley. (1967). | MR 35 #7359

[5] Pauli, W., (edited by Enz, C.P.,), Pauli Lectures on Physics, vol. 6 Selected topics in field quantization. MIT press (1973).